Research

Items by Su, Xiuping

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Articles
Number of items: 7.

Articles

Su, X. and Jensen, B. T., 2014. Forthcoming. A geometric realisation of 0-Schur and 0-Hecke algebras. Journal of Pure and Applied Algebra

Su, X., 2013. Filtrations in Abelian categories with a tilting object of homological dimension two. Journal of Algebra and its Applications, 12 (2), 1250149.

Jensen, B.T. and Su, X., 2013. Forthcoming. Adjoint action of automorphism groups on radical endomorphisms, generic equivalence and Dynkin quivers. Algebras and Representation Theory

Su, X., 2010. A generic multiplication in quantized Schur algebras. The Quarterly Journal of Mathematics, 61 (4), pp. 497-510.

Jensen, B. T., Madsen, D. and Su, X., 2009. Degeneration of A-infinity modules. Transactions of the American Mathematical Society, 361 (8), pp. 4125-4142.

Jensen, B. T., Su, X. and Yu, R. W. T., 2009. Rigid representations of a double quiver of type A, and Richardson elements in seaweed Lie algebras. Bulletin of the London Mathematical Society, 41 (1), pp. 1-15.

Jensen, B. T. and Su, X., 2008. Indecomposable representations for real roots of a wild quiver. Journal of Algebra, 319 (6), pp. 2271-2294.

This list was generated on Fri Aug 1 12:38:41 2014 IST.